MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-49-4011
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Cyst(s) (1800); Pain (1994); Synovitis (2094); Arthralgia (2355); Joint Laxity (4526); Swelling/ Edema (4577); Insufficient Information (4580)
Date of Event 01/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 3564809 02-010-03-0240 - logic cr femoral cem, left, sz 4.3883850 02-012-45-4050 - lgc tibial fit tray cem sz 4f / 5t.3928517 200-02-35 - three peg patella 35mm.Pending investigation.
 
Event or Problem Description
As reported via legal documentation the patient had a left knee replacement in 2015.This device has not been explanted.Patient is reporting pain.The patient went to an orthopedic surgeon earlier this week for x-rays, and the surgeon will provide guidance about surgery.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
Additional manufacturer narrative- d4 expiration date, d10.H3.Investigation results- the cause of the patient's pain as related to the recalled tibial device cannot be conclusively determined, insufficient information.Patient is not revised.The patient has bilateral knee replacements.Pain is a known condition for joint replacement procedures.These devices are used for treatment not diagnosis.Correction- d9 device was not returned.
 
Additional Manufacturer Narrative
D10: concomitant devices: 3564809 02-010-03-0240 - logic cr femoral cem, left, sz 4.3883850 02-012-45-4050 - lgc tibial fit tray cem sz 4f / 5t.3928517 200-02-35 - three peg patella 35mm.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that approximately 99 months after a left knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain, synovitis, cyst.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Mdr section codes updated/corrected: e.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: c, d.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c, d.The revision reported was likely the result of patellar and tibial insert prosthesis wear.Possible causes for polyethylene wear include high contact stresses during knee flexion, third body wear, patient-related conditions, inclusion of the polyethylene in the packaging recall, or any combination of these possibilities.As the suspect device was not provided, none of these potential causes or their contribution to the sequence of events can be confirmed.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 4, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct.
gainesville FL
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key18643623
Report Number1038671-2024-00152
Device Sequence Number12561449
Product Code JWH
UDI-Device Identifier10885862174529
UDI-Public10885862174529
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Catalogue Number02-012-49-4011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2023
Supplement Date Received by Manufacturer06/04/2024
12/05/2023
02/20/2025
07/17/2025
07/17/2025
Initial Report FDA Received Date02/05/2024
Supplement Report FDA Received Date06/04/2024
07/15/2024
02/25/2025
07/18/2025
07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/30/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REPORTED IN INITIAL; SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale